Lifted versions of robust D-stability and D-stabilisation conditions for uncertain polytopic linear systems

D. H. Lee, J. B. Park, Y. H. Joo, K. C. Lin

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

This study aims at developing new linear matrix inequality (LMI) conditions for robust D-stability and D-stabilisation of linear time-invariant uncertain systems in polytopic domains. An existing LMI condition for robust D-stability is lifted into those of larger dimensions that are given as functions of a certain integer κ. Based on the consequent conditions, new sufficient conditions for the existence of a state-feedback control law ensuring the robust D-stability of the closed-loop system is proposed in terms of LMIs. Finally, examples are given to illustrate the benefit of the proposed methods.

Original languageEnglish
Pages (from-to)24-36
Number of pages13
JournalIET Control Theory and Applications
Volume6
Issue number1
DOIs
Publication statusPublished - 2012 Jan 5

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Human-Computer Interaction
  • Computer Science Applications
  • Control and Optimization
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Lifted versions of robust D-stability and D-stabilisation conditions for uncertain polytopic linear systems'. Together they form a unique fingerprint.

  • Cite this